# SDR AALA201812059021

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 49,914 hours, 30,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Worn
- Location: Slide Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE COVER FRONT LEFT DOOR LOOSE, HOOK AND LOOP WORN. MAINTENANCE REINSTALLED SLIDE COVER PER AMM 25-62-50 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
